# SDR AU960923

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-33F
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1766648
- Condition: Corroded
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEVEL 2 EXFOLIATION CORROSION AT BOTTOM OF `T' ANGLE (ATTACHMENT ANGLE) OF FUSELAGE TO CANTED PRESSURE PANEL IN RH WHEEL WELL
